# SDR COMA9710406

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 10,345 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING ON LANDING.  REPLACED THE LT INBD FLAP ACTUATOR.
